# SDR ASOA201905025067

- Difficulty date: May 4, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 40,331 hours, 31,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 93091
- Condition: Discharged
- Location: Cabin
- Part time: 27,320 hours, 19,624 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AISLE EMERGENCY LIGHT STRIPS WERE OUT AFT OF OVERWING EXITS. REMOVED AND REPLACED NR 4 BATTERY IAW AMM 33-50-04 AND IPC 33-50-04 FIG 10 ITEM 50 OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
